Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 80, NWS Atlanta, GA

May 27, 2010Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2010, 5:18 PM EDT for Union County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2010, 5:18 PM EDT (21:18 UTC)
Expired
May 27, 2010, 5:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Union County, GA

The radar

The Greer radar (KGSP), 151 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WUUS52 KFFC 272118
SVRFFC
GAC291-272145-
/O.NEW.KFFC.SV.W.0080.100527T2118Z-100527T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT THU MAY 27 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN UNION COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND   
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NORTHEAST OF
  BLAIRSVILLE...MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OWLTOWN...LOW GAP SHELTER...BLOOD MOUNTAIN SHELTER...WOODS HOLE
  SHELTER AND VOGEL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3497 8394 3491 8390 3489 8385 3490 8382
      3488 8381 3479 8377 3476 8383 3474 8382
      3472 8385 3474 8404 3497 8396
TIME...MOT...LOC 2117Z 012DEG 12KT 3486 8388

$$
1 follow-up statement
314 
WWUS52 KFFC 272133
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT THU MAY 27 2010

GAC291-272145-
/O.CON.KFFC.SV.W.0080.000000T0000Z-100527T2145Z/
UNION GA-
533 PM EDT THU MAY 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EASTERN UNION COUNTY...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
OWLTOWN...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOW GAP
SHELTER...BLOOD MOUNTAIN SHELTER AND VOGEL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS POSSIBLE WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3497 8394 3491 8390 3489 8385 3490 8382
      3488 8381 3479 8377 3476 8383 3474 8382
      3472 8385 3474 8404 3497 8396
TIME...MOT...LOC 2132Z 026DEG 13KT 3482 8392

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:34 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 27, 2:34 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT THU MAY 27 2010

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

UPPER LOW OVER EXTREME EASTERN CANADA WILL CONTINUE TO WORK ITS
WAY EAST DURING THE SHORT TERM. IN THE MEANTIME...UPPER RIDGE OVER
THE CENTRAL PORTION OF THE COUNTRY WILL CONTINUE TO BUILD NORTH
TOWARD CENTRAL CANADA. WEAK SHORTWAVE...VISIBLE ON THE WATER VAPOR
LOOP NEAR THE WESTERN GREAT LAKES...WILL SLIDE SOUTHEAST AROUND
THE WESTERN EDGE OF THE AFOREMENTIONED UPPER LOW...AFFECTING THE
SOUTHEAST OVER THE WEEKEND.

ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL SLOWLY
DIMINISH OVERNIGHT...BUT AS THE SHORTWAVE APPROACHES FRIDAY
AFTERNOON ENOUGH LIFT WILL MOVE THROUGH THE AREA TO PROVIDE SOME
STRUCTURE TO THE STORMS. CAPES OF 1500-2000 J/KG SHOULD BE
WIDESPREAD FRIDAY AFTERNOON...AND IT'S POSSIBLE THAT SOME OF THE
STORMS MAY REACH SEVERE LIMITS. MAIN THREAT WOULD BE DAMAGING
WINDS BUT LARGE HAIL ALSO NOT OUT OF THE QUESTION. HAVE NOT
INCLUDED SEVERE WORDING IN THE GRIDS...AT THIS TIME DO NOT THINK
SEVERE ACTIVITY WILL BE WIDESPREAD ENOUGH.

SHORTWAVE PHASES BRIEFLY WITH ELONGATED TROUGH FROM UPPER LOW
EXITING TOWARD THE NORTH ATLANTIC EARLY IN THE WEEKEND...BUT
BUILDING RIDGE ACROSS THE MISSISSIPPI VALLEY WILL FORCE THE UPPER
LOW TO CUT OFF OVER THE SOUTHEAST. THIS WILL KEEP A DECENT CHANCE
OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THE
WEEKEND...WITH BEST CONCENTRATION MOST LIKELY IN THE MOUNTAINS AT
LEAST INITIALLY.

USED A BIAS-ADJUSTED MAV/MET BLEND FOR TEMPERATURES FOR THE MOST
PART...BUT THE NAM WANTS TO RIDGE A WEAK SURFACE HIGH PRESSURE
DOWN THE APPALACHIANS AND INTO THE SOUTHEAST...AND THUS MET HIGHS
FOR SATURDAY ARE MUCH COOLER (5-8 DEGREES) THAN THE MAV. UPPER
LEVEL MASS FIELDS NOT REALLY SUPPORTIVE OF EVEN A HYBRID DAMMING
EVENT...AND EVEN THE NAM HAS THE SURFACE HIGH CENTERED OVER THE
WESTERN ATLANTIC...OBVIOUSLY NOT EXACTLY A SOURCE OF CAA NECESSARY
FOR DAMMING. AS A RESULT...LEANED TOWARD THE WARMER MAV.

.LONG TERM /SUNDAY THROUGH THURSDAY/...

UPPER LOW WEAKENS THROUGH THE END OF THE WEEKEND AS MAIN WAVETRAIN
PASSES ACROSS THE NORTHERN TIER OF THE COUNTRY. THE CENTRAL U.S.
RIDGING MENTIONED EARLIER ALSO WEAKENS AS STRONG SYSTEM MOVES OFF
THE CANADIAN ROCKIES TOWARD THE GREAT LAKES. MOISTURE REMAINS
ACROSS THE SOUTHEAST AS THE WEAK TRAILING EDGE OF THE OCCLUDED
FRONT FROM THE GREAT LAKES SYSTEM MOVES TOWARD THE APPALACHIANS.
EXPECT MAINLY A DIURNAL TREND IN SHOWER/THUNDER ACTIVITY DUE TO
THE LACK OF LARGE-SCALE LIFT...BUT EXPECT A DECENT CHANCE OF
THUNDERSTORMS BY MIDWEEK. BY THE END OF THE EXTENDED...FLOW ALOFT
WEAKENS...LEAVING US IN A VERY PULSE-THUNDERSTORM TYPE ENVIRONMENT
WITH HIGHS JUST ABOVE NORMAL.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  90  64  83  64 /  20  30  30  40  30
ATLANTA         69  89  68  83  66 /  20  30  30  40  30
BLAIRSVILLE     62  81  62  77  60 /  30  50  50  40  30
CARTERSVILLE    63  89  63  84  63 /  20  40  30  50  30
COLUMBUS        68  91  68  86  68 /  20  30  30  50  20
GAINESVILLE     67  86  65  82  65 /  20  40  30  40  30
MACON           64  92  66  86  66 /  20  30  30  40  20
ROME            66  88  65  83  66 /  20  40  30  50  30
PEACHTREE CITY  63  89  64  84  64 /  20  30  30  40  20
VIDALIA         68  93  68  89  69 /  10  20  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDP
Hazardous weather outlook, May 27, 11:15 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT THU MAY 27 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
WEAK HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH THURSDAY.
WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND TONIGHT AND THIS WILL AID IN ISOLATED
THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING. PEA TO NICKEL SIZED HAIL IS ALSO POSSIBLE IN A FEW OF
THE STRONGER THUNDERSTORMS.

.DISCUSSION...
NOT MUCH CHANGE FROM YESTERDAY WITH A WEAK PRESSURE PATTERN
HOLDING OVER THE REGION. THE WEAK UPPER LEVEL DISTURBANCES WILL
COMBINE WITH DAYTIME HEATING TO PRODUCE ISOLATED THUNDERSTORMS
THIS AFTERNOON AND TONIGHT. CAPES WILL RANGE FROM 1000 TO 2000
WITH LIFTED INDEX VALUES OF -2 TO -3. WHILE SEVERE THUNDERSTORMS
ARE NOT EXPECTED...A FEW OF THE THUNDERSTORMS COULD PRODUCE WINDS
GUSTING TO NEAR 30 MPH AND PEA TO NICKEL SIZED HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 27, 4:18 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT THU MAY 27 2010

GAZ103-272045-
418 PM EDT THU MAY 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER COUNTY UNTIL 445 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND DUMAS...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PRESTON...DUMAS...LEVERETTS...KIMBROUGH...CENTERPOINT
AND WESTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 27, 4:36 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT THU MAY 27 2010

GAZ008-009-272115-
436 PM EDT THU MAY 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN UNION AND TOWNS COUNTIES UNTIL 515 PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM AROUND ALEXANDERS MILL...MOVING SOUTHWEST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
UNION AND TOWNS COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ALEXANDERS MILL...YOUNG HARRIS...GUMLOG...
TRACK ROCK...BLAIRSVILLE...OWLTOWN AND JONES CREEK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 27, 4:42 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT THU MAY 27 2010

GAZ103-272130-
442 PM EDT THU MAY 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER COUNTY UNTIL 530 PM EDT...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM CONTINUING AROUND PRESTON...MOVING SOUTHWEST AT
10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DUMAS...PRESTON...CENTERPOINT...WESTON AND LEVERETTS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 27, 5:12 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT THU MAY 27 2010

GAZ006-008-009-272200-
512 PM EDT THU MAY 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN UNION...TOWNS AND FANNIN COUNTIES UNTIL 600 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS AROUND MACEDONIA TO BLAIRSVILLE...MOVING SOUTHWEST AT
15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS UNION...TOWNS AND FANNIN COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLUM ORCHARD GAP
SHELTER...TITUS...MACEDONIA...HIAWASSEE...BRASSTOWN BALD...YOUNG
HARRIS...ALEXANDERS MILL...BLAIRSVILLE...TRACK ROCK...NOTTELY
DAM...IVY LOG...GUMLOG...MOUNTAIN SCENE...JONES CREEK AND OWLTOWN.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING
WATER ON CREEKS AND STREAMS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 5:40 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.